Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Well-posedness of the Stokes equations on a wedge with Navier-slip boundary conditions
Marco Bravin, Manuel V. Gnann, Hans Knüpfer, Nader Masmoudi, Floris B. Roodenburg, Jonas Sauer
Author information
JOURNAL RESTRICTED ACCESS

2026 Volume 78 Issue 4 Pages 1203-1272

Details
Abstract

We consider the incompressible and stationary Stokes equations on an infinite two-dimensional wedge with non-scaling invariant Navier-slip boundary conditions. We prove well-posedness and higher regularity of the Stokes problem in a certain class of weighted Sobolev spaces.

The novelty of this work is the occurrence of two different scalings in the boundary condition, which is not treated so far for the Stokes system in unbounded wedge-type domains. These difficulties are overcome by first constructing a variational solution in a second-order weighted Sobolev space and subsequently proving higher regularity up to the tip of the wedge by employing an iterative scheme. We believe that this method can be used for other problems with variational structure and multiple scales.

Content from these authors

This article cannot obtain the latest cited-by information.

© 2026 The Mathematical Society of Japan
Previous article Next article
feedback
Top